Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 146, NWS Twin Cities, MN

August 10, 2023Blue Earth County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 10, 2023, 11:59 PM CDT for Blue Earth County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2023, 11:59 PM CDT (04:59 UTC)
Expired
Aug 11, 2023, 12:45 AM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Blue Earth County, MN

The radar

The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 7:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2023-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2023-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

476 
WUUS53 KMPX 110459
SVRMPX
MNC013-110545-
/O.NEW.KMPX.SV.W.0146.230811T0459Z-230811T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Thu Aug 10 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Blue Earth County in south central Minnesota...

* Until 1245 AM CDT.

* At 1159 PM CDT, a severe thunderstorm was located over Good
  Thunder, or 13 miles southwest of Mankato, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mapleton around 1215 AM CDT.

Other locations in the path of this severe thunderstorm include St.
Clair and Pemberton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4388 9431 4421 9427 4409 9377 4385 9377
      4385 9406
TIME...MOT...LOC 0459Z 279DEG 35KT 4400 9413 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
2 follow-up statements
519 
WWUS53 KMPX 110520
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1220 AM CDT Fri Aug 11 2023

MNC013-110545-
/O.CON.KMPX.SV.W.0146.000000T0000Z-230811T0545Z/
Blue Earth MN-
1220 AM CDT Fri Aug 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BLUE EARTH COUNTY...

At 1219 AM CDT, a severe thunderstorm was located near Pemberton, or
14 miles southeast of Mankato, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Blue Earth County, including the following locations...
Skyline and Minneopa State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4387 9418 4401 9414 4417 9411 4409 9377
      4385 9377 4385 9406
TIME...MOT...LOC 0519Z 279DEG 35KT 4397 9386 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
426 
WWUS53 KMPX 110535
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 AM CDT Fri Aug 11 2023

MNC013-110545-
/O.CON.KMPX.SV.W.0146.000000T0000Z-230811T0545Z/
Blue Earth MN-
1235 AM CDT Fri Aug 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BLUE EARTH COUNTY...

At 1235 AM CDT, a severe thunderstorm was located near Waldorf, or 19
miles southeast of Mankato, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mapleton, St. Clair and Pemberton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4401 9399 4411 9391 4409 9377 4385 9377
      4385 9406
TIME...MOT...LOC 0535Z 288DEG 35KT 4392 9378 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:29 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Aug 10, 7:29 PM CDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
729 PM CDT Thu Aug 10 2023

.UPDATE...
Issued at 650 PM CDT Thu Aug 10 2023

Updated to include 00z aviation discussion below.

&&

.DISCUSSION...(This evening through Thursday)
Issued at 230 PM CDT Thu Aug 10 2023

KEY MESSAGES:

- Thunderstorms likely tonight. Severe thunderstorms capable of
  damaging wind possible from western Minnesota into the Twin Cities
  metro/

- Isolated severe thunderstorms capable of damaging wind & large
  hail possible Friday afternoon across eastern Minnesota & western
  Wisconsin.

A decaying band of showers continues to move eastwards across
Minnesota into western Wisconsin this afternoon, generated by weak
ascent aloft by an increasing low-level jet. To the west of this band
of clouds/showers, clear skies & increasing dew points will allow for
an unstable atmosphere to develop by late afternoon across the
eastern Dakotas & western Minnesota with surface-based CAPE values
near 3000 J/kg. Severe thunderstorms are expected to develop by this
evening across the Dakotas where the surface forcing is strongest,
with these thunderstorms expected to quickly merge into a line of
thunderstorms. This line of storms is expected to enter western
Minnesota around 8-9 PM, reach the Twin Cities metro around midnight,
& then continue across Wisconsin through the overnight hours. The
potential for damaging wind gusts with these storms is most likely
across western Minnesota, but they are expected to weaken as they
move farther east into Minnesota & into an environment with
decreasing instability. Thus, the threat for damaging winds is lower
across eastern Minnesota & the Twin Cities metro tonight compared to
western & central MN, but certainly can not be ruled out if the line
of storms is able to maintain its intensity. Rainfall with the
storms will likely be heavy, especially across western MN, but the
amounts will be limited by the relatively fast storm motions. Areas
of western Minnesota where the storms are strongest could see
amounts around 1-1.5", while amounts taper down more to 0.1-0.25"
across western Wisconsin & eastern Minnesota when the storms will
likely have dissipated.

ANy lingering rain will be east of the area by shortly after sunrise,
with residual cloud cover expected to clear out through the morning.
This will allow the atmosphere to destabilize by the afternoon, with
1000-2000 J/kg of surface-based CAPE developing across MN & western
WI. Deep shear values will also be seasonally strong as a jetstreak
aloft & surface low pass over the region, providing plenty of
kinematic support for organized strong to severe thunderstorms. The
deep shear vectors are largely unidirectional through the atmosphere
but still oriented perpendicular to the surface forcing boundary,
meaning that storms will remain fairly discrete & a few could become
supercells, but they likely will not exhibit a lot of low- level
rotation. Hi- resolution models generally depict a few well-defined &
intense updraft helicity tracks when looking in the mid-levels (2-5
km), but little or nothing when looking in the low levels (0-2 km).
This supports the general idea that large hail (potentially golf
ball sized or larger) & a few damaging wind gusts are the primary
threats with the strongest storms, while the chance for tornadoes
looks low owing to the weak low-level shear/helicity & very high LCL
heights (cloud bases). The most-likely area for storms to develop
tomorrow afternoon still depends on how fast skies clear out tomorrow
morning & where the surface boundary will be by mid to late-
afternoon when instability will be highest for storms to initiate.
This generally appears to be across the eastern half of Minnesota
(east of a line stretching through Mankato & St. Cloud) with storms
developing by 3-4 PM. Thunderstorms will continue into western
Wisconsin during the evening, with thunderstorms mostly east of the
area by 9-10 PM. Brief heavy downpours will accompany any
thunderstorms, but precipitation amounts will be localized & likely
not more than 0.5-1.00".

Saturday's weather looks quiet but ensemble & deterministic guidance
continues to highlight a good chance for widespread rain Sunday into
Monday, as a strong shortwave deepens into an upper-level low over
the region. The threat for heavy rain does not appear likely at this
time but the NBM does indicate a 30-50% chance for >1" of rain over
the area, meaning there is a good chance that most see locations see
at least some beneficial rainfall Sunday into Monday. Beyond Monday,
temperatures look to be generally cooler than normal as lower
heights aloft persist into next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 650 PM CDT Thu Aug 10 2023

Still expecting a complex of thunderstorms to move into western MN
from activity currently developing over the eastern Dakotas, then
continue eastward through this evening into the early morning hours,
impacting central-eastern MN into western WI. Most short-term models
have the convection impacting all terminals so have included TEMPO
groups of IFR-visibility and MVFR-ceiling conditions for TSRA at all
sites, along with strong winds indicative of the potential for the
storms to possibly be strong-severe. Some MVFR ceilings are then
possible thru the remainder of the pre-dawn hours. Another round of
precipitation looks likely Friday afternoon. Have included additional
TEMPO groups to account for that timing but have held off the mention
of TS/CB at this point to await better clarification on model
projection.

KMSP...VFR to start but will look for thunderstorms to impact the
terminal in the 04z-08z timeframe. That's not to say that there will
be a solid 4hrs of TSRA but that the window is a 4hr window, during
which time the storms will move through but still some uncertainty
should additional mesoscale/microscale development occur in front of
or behind the main line. The activity will be to the east of MSP by
the early morning hours, with a break from precipitation until Friday
afternoon.

/OUTLOOK FOR KMSP/
Sat...VFR. Wind NW 10-15kts.
Sun...VFR/MVFR, with -TSRA/SHRA likely. Wind S 5-10kts becoming W
15-20kts. Mon...VFR. Wind NW 15-25kt with higher gusts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JPC
DISCUSSION...ETA
AVIATION...JPC
Hazardous weather outlook, Aug 10, 2:49 PM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
249 PM CDT Thu Aug 10 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
112000-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
249 PM CDT Thu Aug 10 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are expected to move into western Minnesota around
6 to 7 PM, move eastward overnight, and weaken as they approach
Wisconsin. A few severe storms are possible, the main threat is
damaging wind.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday afternoon/evening, scattered to numerous thunderstorms
will redevelop, with higher chances north of I-94 and east of
I-35. Some storms may be severe with large hail and damaging
winds.

There is another chance of thunderstorms Sunday and Sunday
evening, severe weather could be possible, but there is more
uncertainty with this event.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

jrb

In the hours before

Special weather statement, Aug 10, 11:28 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1128 PM CDT Thu Aug 10 2023

MNZ091-110515-
Martin MN-
1128 PM CDT Thu Aug 10 2023

...A strong thunderstorm will impact portions of Martin County
through 1215 AM CDT...

At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ceylon, or 13 miles northeast of Estherville, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Ceylon around 1135 PM CDT.
  Welcome around 1140 PM CDT.
  Fairmont around 1145 PM CDT.

This includes Interstate 90 between mile markers 82 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.

&&

LAT...LON 4350 9485 4368 9484 4380 9425 4350 9425
TIME...MOT...LOC 0428Z 263DEG 35KT 4357 9472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRB
Local storm report, Aug 10, 11:49 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1149 PM CDT Thu Aug 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Gst     2 WNW New Ulm           44.32N 94.50W
08/10/2023  M56 MPH          Brown              MN   AWOS

            KULM measured 49kt (56 mph).

&&

jrb
Local storm report, Aug 10, 11:50 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1150 PM CDT Thu Aug 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Tstm Wnd Dmg     New Ulm                 44.31N 94.46W
08/10/2023                   Brown              MN   Law Enforcement

            Dispatch relayed report of tree down in the
            city of New Ulm.

&&

jrb
Special weather statement, Aug 10, 11:53 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1153 PM CDT Thu Aug 10 2023

MNZ062-063-070-077-078-110545-
Washington MN-Dakota MN-Rice MN-Goodhue MN-Ramsey MN-
1153 PM CDT Thu Aug 10 2023

...Strong thunderstorms will impact portions of Dakota, northwestern
Goodhue, northern Rice, Washington and Ramsey Counties through 1245
AM CDT...

At 1152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brooklyn Center to near Lonsdale. Movement was
east at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Shoreview, New Brighton and Mounds View around 1200 AM CDT.
  Roseville, Arden Hills and Dundas around 1205 AM CDT.
  St. Paul, Northfield and Vadnais Heights around 1210 AM CDT.

Other locations in the path of these storms include Maplewood,
Stanton, Oakdale, White Bear Lake, Mahtomedi, Woodbury, Lake Elmo,
Cannon Falls, Afton, Stillwater, Bayport, Hudson and North Hudson.

This includes the following highways...
 Interstate 35 between mile markers 66 and 75.
 U.S. Highway 61 between mile markers 101 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.

&&

LAT...LON 4441 9353 4455 9351 4455 9328 4479 9333
      4481 9325 4488 9318 4512 9323 4512 9303
      4515 9302 4517 9276 4511 9274 4506 9280
      4503 9276 4494 9275 4475 9281 4469 9270
      4442 9270
TIME...MOT...LOC 0452Z 270DEG 34KT 4505 9331 4445 9334

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JRB
Special weather statement, Aug 10, 11:53 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1153 PM CDT Thu Aug 10 2023

MNZ082>084-110530-
Waseca MN-Blue Earth MN-Watonwan MN-
1153 PM CDT Thu Aug 10 2023

...A strong thunderstorm will impact portions of Blue Earth,
southeastern Watonwan and southwestern Waseca Counties through 1230
AM CDT...

At 1153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vernon Center, or 15 miles southwest of Mankato, moving east at 40
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Good Thunder around 1205 AM CDT.

Other locations in the path of this storm include Mapleton, St.
Clair, Pemberton and Waldorf.

This includes U.S. Highway 169 between mile markers 26 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.

&&

LAT...LON 4385 9447 4422 9432 4418 9411 4416 9406
      4417 9403 4408 9358 4385 9370
TIME...MOT...LOC 0453Z 283DEG 34KT 4402 9421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Dye
Special weather statement, Aug 10, 11:57 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1157 PM CDT Thu Aug 10 2023

MNZ076-077-084-085-110545-
Steele MN-Le Sueur MN-Waseca MN-Rice MN-
1157 PM CDT Thu Aug 10 2023

...A strong thunderstorm will impact portions of southeastern Le
Sueur, northwestern Steele, northern Waseca and Rice Counties through
1245 AM CDT...

At 1157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waterville, or 15 miles west of Faribault, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Morristown and Warsaw around 1210 AM CDT.
  Faribault around 1215 AM CDT.

Other locations in the path of this storm include Medford and
Owatonna.

This includes the following highways...
 Interstate 35 between mile markers 37 and 66.
 U.S. Highway 14 between mile markers 144 and 156, and between mile
markers 160 and 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.

&&

LAT...LON 4411 9377 4421 9377 4442 9352 4442 9304
      4437 9304 4400 9324
TIME...MOT...LOC 0457Z 281DEG 36KT 4427 9360

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:01 PM CDTSpecial Weather StatementMPXStevens29 min
Aug 10, 8:16 PM CDTSpecial Weather StatementMPXLac qui Parle44 min
Aug 10, 8:30 PM CDTSpecial Weather StatementMPXSwift30 min
Aug 10, 8:59 PM CDTSpecial Weather StatementMPXChippewa31 min
Aug 10, 9:09 PM CDTSpecial Weather StatementMPXYellow Medicine36 min
Aug 10, 9:30 PM CDTSpecial Weather StatementMPXKandiyohi30 min
Aug 10, 9:33 PM CDTSpecial Weather StatementMPXRenville42 min
Aug 10, 10:00 PM CDTSpecial Weather StatementMPXMcLeod, Meeker45 min
Aug 10, 10:15 PM CDTSpecial Weather StatementMPXRenville45 min
Aug 10, 10:33 PM CDTSpecial Weather StatementMPXBrown, Redwood57 min
Aug 10, 10:37 PM CDTSpecial Weather StatementMPXCarver38 min
Aug 10, 10:40 PM CDTSpecial Weather StatementMPXNicollet, Sibley50 min
Aug 10, 11:00 PM CDTSpecial Weather StatementMPXBlue Earth, Watonwan45 min
Aug 10, 11:01 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Watonwan44 min
Aug 10, 11:07 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott53 min
Aug 10, 11:16 PM CDTSpecial Weather StatementMPXLe Sueur44 min
Aug 10, 11:28 PM CDTSpecial Weather StatementMPXMartin47 min
Aug 10, 11:53 PM CDTSpecial Weather StatementMPXDakota, Ramsey, Washington52 min
Aug 10, 11:53 PM CDTSpecial Weather StatementMPXBlue Earth37 min
Aug 10, 11:57 PM CDTSpecial Weather StatementMPXRice48 min
Aug 11, 12:10 AM CDTSpecial Weather StatementMPXFaribault35 min
Aug 11, 12:28 AM CDTSpecial Weather StatementMPXWaseca47 min
Aug 11, 12:32 AM CDTSpecial Weather StatementMPXFreeborn28 min
Aug 11, 12:40 AM CDTSpecial Weather StatementMPXGoodhue, Steele50 min
Aug 11, 1:24 AM CDTSpecial Weather StatementMPXGoodhue36 min
Aug 11, 2:02 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison43 min
Aug 11, 2:20 PM CDTSpecial Weather StatementMPXMille Lacs40 min
Aug 11, 2:26 PM CDTSevere Thunderstorm WarningMPXMorrison34 min
Aug 11, 2:43 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs47 min
Aug 11, 3:22 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec38 min
Aug 11, 3:25 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs35 min
Aug 11, 3:47 PM CDTSevere Thunderstorm WarningMPXChisago43 min
Aug 11, 3:51 PM CDTSevere Thunderstorm WarningMPXIsanti, Sherburne39 min
Aug 11, 3:54 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville51 min
Aug 11, 4:09 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright51 min
Aug 11, 4:22 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington38 min
Aug 11, 4:29 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMcLeod, Sibley46 min
Aug 11, 4:33 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright27 min
Aug 11, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Wright23 min
Aug 11, 4:49 PM CDTSevere Thunderstorm WarningMPXWright11 min
Aug 11, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXScott, Sibley32 min
Aug 11, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Carver, Hennepin, McLeod, Ramsey, Scott and 2 more60 min
Aug 11, 5:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLe Sueur, Nicollet, Sibley47 min
Aug 11, 5:16 PM CDTTornado WarningMPXLe Sueur, Nicollet, Sibley16 min
Aug 11, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Washington46 min
Aug 11, 5:30 PM CDTSevere Thunderstorm WarningMPXMartin, Watonwan30 min
Aug 11, 5:44 PM CDTSevere Thunderstorm WarningMPXRice33 min
Aug 11, 5:54 PM CDTSpecial Weather StatementMPXSteele36 min
Aug 11, 6:01 PM CDTSpecial Weather StatementMPXFaribault, Martin44 min
Aug 11, 6:03 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Steele, Waseca57 min
Aug 11, 6:32 PM CDTSpecial Weather StatementMPXGoodhue28 min
Aug 11, 6:32 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice28 min
Aug 11, 6:37 PM CDTSpecial Weather StatementMPXMartin23 min
Aug 11, 6:39 PM CDTSpecial Weather StatementMPXTodd51 min
Aug 11, 6:49 PM CDTTornado WarningMPXSteele11 min
Aug 11, 6:55 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin35 min
Aug 11, 6:57 PM CDTSpecial Weather StatementMPXLe Sueur, Rice33 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.